Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Can topamax cause bumps on tongue ?

taking topamax to prevent migraine and I seem to be getting small bumps on my tongue that are very irritating. I know this medication can cause dry mouth , and it does,so I drink water all day long. Is there anything that can be done for the bumps and sensitivity?
Asked On : Fri, 27 May 2011
Answers:  2 Views:  520
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
the juice will help the migraine or the bumps on tongue?
Answered: Fri, 27 May 2011
Sports Medicine Specialist Dr. Abhay Dikshit's  Response
Usual side effects of topamax-ToPiramide includes dry mouth and some times tingling sensations on tongue.
The side effect you narrated may be because of other reason.
Keep habit of clear bowel evacuation daily.
Take more of fibers in your diet. You can take Folic Acid 5 mg. daily to relieve bumps on tongue.
Answered: Sun, 29 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor